# SDR CALA2012122000868

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 36,302 hours, 12,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N311010
- Condition: Damaged
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FASTENER COMMON TO SKIN FRAME TIE AND SHEAR STRAP LOCATED AT FRAME STA 118+100 AND BETWEEN STR 3R AND 4R HAS A SHORT EDGE MARGIN FABRICATED CLEVIS DOUBLER AT STA 1180+100 BETWEEN STR 3R AND 4R IAW EA 1836 REV IR AND UNITED ECRA 5310-05640 SEE ATTACHED 44. 0008 FOR WORK ACCOMPLISHED
